Now that I have been taking my zoloft pill every 2 days to slowly stop it (it's been like this for around 10 days now, since I've spoken to my Dr). A few days ago and until now, I always have this bitter taste in my mouth and nausea... Even if I'm hungry I can't stand to eat... the feeling in my stomach is horrible I'm just bound to my bed for days now because of this... Is this normal? I will contact my Dr as soon as he's available. Thank you!
Unfortunately yes, this is all typical of withdrawal from these meds. Be patient, stay hydrated and try to keep your mind and body occupied. I went through an horrid episode that went on for months that affected everything, my sense of taste and smell among them. Be advised, mine was from many more meds than this one, but again, that's more than likely what's going on here.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi I was just wondering if 50mg of zoloft could help with nausea and no appetite? due to depression?
Posted 2 Oct 2010 • 1 answer
Posted 17 Jan 2014 • 5 answers
I have been taking zoloft for about 6 wks. My nausea and headaches are unbearable. Should I stop and
Posted 22 Mar 2016 • 1 answer
Posted 29 Mar 2017 • 11 answers
Posted 10 Oct 2017 • 2 answers